General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb., 1996, Volume 187, Number 8, Pages 3–40 (Mi msb150)  

This article is cited in 55 scientific papers (total in 55 papers)

Connectedness and homogenization. Examples of fractal conductivity

V. V. Zhikov

Vladimir State Pedagogical University

Abstract: A detailed study of the concept of $p$-connectedness is carried out; in particular, a criterion for the $p$-connectedness of two disjoint domains with Lipschitz boundaries and with fractal contact is formulated. New examples of open periodic sets with positive effective conductivity are constructed on the basis of this analysis. A new class of objects, elliptic operators in a Euclidean space with measure, is introduced; the corresponding concept of $p$-connectedness is introduced and a generalized theory of homogenization is developed.


Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1996, 187:8, 1109–1147

Bibliographic databases:

UDC: 517.9
MSC: Primary 35B27, 28A75; Secondary 28A80
Received: 27.09.1995

Citation: V. V. Zhikov, “Connectedness and homogenization. Examples of fractal conductivity”, Mat. Sb., 187:8 (1996), 3–40; Sb. Math., 187:8 (1996), 1109–1147

Citation in format AMSBIB
\by V.~V.~Zhikov
\paper Connectedness and homogenization. Examples of fractal conductivity
\jour Mat. Sb.
\yr 1996
\vol 187
\issue 8
\pages 3--40
\jour Sb. Math.
\yr 1996
\vol 187
\issue 8
\pages 1109--1147

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, “Weighted Sobolev spaces”, Sb. Math., 189:8 (1998), 1139–1170  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Zhikov, “On the Homogenization Technique for Variational Problems”, Funct. Anal. Appl., 33:1 (1999), 11–24  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. V. Sandrakov, “Homogenization of elasticity equations with contrasting coefficients”, Sb. Math., 190:12 (1999), 1749–1806  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Beliaev, A, “The homogenization of Stokes flows in random porous domains of general type”, Asymptotic Analysis, 19:2 (1999), 81  mathscinet  zmath  isi  elib
    5. V. V. Zhikov, “On an extension of the method of two-scale convergence and its applications”, Sb. Math., 191:7 (2000), 973–1014  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. O. M. Penkin, E. M. Bogatov, “Weak Solvability of the Dirichlet Problem on Stratified Sets”, Math. Notes, 68:6 (2000), 740–750  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Guy Bouchitté, Ilaria Fragalà, “Homogenization of Thin Structures by Two-Scale Method with Respect to Measures”, SIAM J Math Anal, 32:6 (2001), 1198  crossref  mathscinet  zmath  isi  scopus  scopus
    8. S. E. Pastukhova, “Homogenization of a mixed problem with Signorini condition for an elliptic operator in a perforated domain”, Sb. Math., 192:2 (2001), 245–260  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Jikov, VV, “On two types of effective conductivities”, Journal of Mathematical Analysis and Applications, 256:1 (2001), 339  crossref  mathscinet  zmath  isi
    10. S. B. Shulga, “Homogenization of Nonlinear Variational Problems by Means of Two-Scale Convergence”, Proc. Steklov Inst. Math., 236 (2002), 357–364  mathnet  mathscinet  zmath
    11. V. V. Zhikov, “Homogenization of elasticity problems on singular structures”, Izv. Math., 66:2 (2002), 299–365  mathnet  crossref  crossref  mathscinet  zmath  elib
    12. Kulyaba, VV, “Poincaré's inequality on stratified sets”, Doklady Mathematics, 66:2 (2002), 220  zmath  isi  elib
    13. Briane, M, “Homogenization in general periodically perforated domains by a spectral approach”, Calculus of Variations and Partial Differential Equations, 15:1 (2002), 1  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    14. Franchi, B, “Two-scale homogenization in the Heisenberg group”, Journal de Mathematiques Pures et Appliquees, 81:6 (2002), 495  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    15. Damlamian, A, “Which sequences of holes are admissible for periodic homogenization with Neumann boundary condition?”, ESAIM-Control Optimisation and Calculus of Variations, 8 (2002), 555  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    16. Briane, M, “Homogenization of a class of non-uniformly elliptic monotonic operators”, Nonlinear Analysis-Theory Methods & Applications, 48:1 (2002), 137  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    17. V. V. Kulyaba, O. M. Penkin, “The Maximum Principle for Parabolic Inequalities on Stratified Sets”, Math. Notes, 73:2 (2003), 228–239  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. V. V. Shumilova, “On the Homogenization of a Problem with Two Small Parameters in Double-Porosity Media”, Math. Notes, 74:5 (2003), 753–756  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. L. S. Pankratov, V. A. Rybalko, “Asymptotic analysis of a double porosity model with thin fissures”, Sb. Math., 194:1 (2003), 123–150  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    20. E. M. Bogatov, O. M. Penkin, “The Fourier method in the Cauchy problem for a fourth-order equation on stratified sets”, Russian Math. (Iz. VUZ), 47:8 (2003), 65–69  mathnet  mathscinet  zmath  elib
    21. Yu. V. Pokornyi, V. L. Pryadiev, “Some problems of the qualitative Sturm–Liouville theory on a spatial network”, Russian Math. Surveys, 59:3 (2004), 515–552  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    22. Casado-Diaz, J, “Homogenization of the anisotropic heterogeneous linearized elasticity system in thin reticulated structures”, Proceedings of the Royal Society of Edinburgh Section A-Mathematics, 134 (2004), 1041  crossref  mathscinet  zmath  isi  elib
    23. Braides, A, “A variational approach to double-porosity problems”, Asymptotic Analysis, 39:3–4 (2004), 281  mathscinet  zmath  isi  elib
    24. Nazarov, SA, “Branching periodicity: Homogenization of the Dirichlet problem for an elliptic system”, Doklady Mathematics, 70:1 (2004), 628  mathscinet  zmath  isi  elib
    25. Nicaise, S, “Poincaré-Perron's method for the Dirichlet problem on stratified sets”, Journal of Mathematical Analysis and Applications, 296:2 (2004), 504  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    26. Kulyaba, VV, “Strong stratified sets and the Friedrichs inequality”, Differential Equations, 40:1 (2004), 75  mathnet  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    27. V. V. Zhikov, “Spectral Method in Homogenization Theory”, Proc. Steklov Inst. Math., 250 (2005), 85–94  mathnet  mathscinet  zmath
    28. Proc. Steklov Inst. Math., 250 (2005), 245–253  mathnet  mathscinet  zmath
    29. S. A. Nazarov, A. S. Slutskij, “Averaging of an elliptic system under condensing perforation of a domain”, St. Petersburg Math. J., 17:6 (2006), 989–1014  mathnet  crossref  mathscinet  zmath  elib
    30. A. V. Komarov, O. M. Penkin, “On Spectra of a Nonperiodic Woven Membrane”, Journal of Mathematical Sciences (New York), 133:1 (2006), 883  crossref  mathscinet  zmath  elib  scopus  scopus
    31. V. V. Zhikov, A. L. Piatnitski, “Homogenization of random singular structures and random measures”, Izv. Math., 70:1 (2006), 19–67  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    32. Zhikov, VV, “On the homogenization of degenerate elliptic equations”, Doklady Mathematics, 74:2 (2006), 716  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    33. Shumilova, VV, “On one property of two-scale convergence”, Differential Equations, 42:1 (2006), 155  mathnet  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    34. S. E. Pastukhova, “Degenerate equations of monotone type: Lavrent'ev phenomenon and attainability problems”, Sb. Math., 198:10 (2007), 1465–1494  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    35. Zhikov, VV, “Nash-Aronson estimates for solutions to some parabolic equations: Application to asymptotic diffusion problems”, Doklady Mathematics, 75:2 (2007), 247  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    36. V. V. Zhikov, S. E. Pastukhova, “Homogenization of degenerate elliptic equations”, Siberian Math. J., 49:1 (2008), 80–101  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    37. A. M. Meirmanov, “Acoustic and filtration properties of a thermoelastic porous medium: Biot's equations of thermo-poroelasticity”, Sb. Math., 199:3 (2008), 361–384  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    38. A. M. Meirmanov, “Nonisothermal Filtration and Seismic Acoustics in Porous Soil: Thermoviscoelastic Equations and Lamé Equations”, Proc. Steklov Inst. Math., 261 (2008), 204–213  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    39. V. V. Shumilova, “On the Poincaré Inequality for Periodic Composite Structures”, Proc. Steklov Inst. Math., 261 (2008), 295–297  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    40. Braides, A, “Non convex homogenization problems for singular structures”, Networks and Heterogeneous Media, 3:3 (2008), 489  crossref  mathscinet  zmath  isi
    41. A. M. Meirmanov, “Derivation of equations of seismic and acoustic wave propagation and equations of filtration via homogenization of periodic structures”, J. Math. Sci. (N. Y.), 163:2 (2009), 111–150  mathnet  crossref  mathscinet  zmath  elib
    42. Mel'nyk, TA, “Asymptotic analysis of a boundary-value problem with nonlinear multiphase boundary interactions in a perforated domain”, Ukrainian Mathematical Journal, 61:4 (2009), 592  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    43. V. V. Shumilova, “O printsipe kompaktnosti v peremennom prostranstve $L^p$ dlya periodicheskikh struktur”, Sib. elektron. matem. izv., 6 (2009), 526–532  mathnet  mathscinet  elib
    44. Biroli M., “Gamma-CONVERGENCE FOR STRONGLY LOCAL Dirichlet FORMS IN OPEN SETS WITH HOLES”, Potential Theory and Stochastics in Albac: Aurel Cornea Memorial Volume, Conference Proceedings, 2009, 35–47  mathscinet  isi
    45. T. A. Mel’nik, O. A. Sivak, “Asymptotic analysis of a parabolic semilinear problem with nonlinear boundary multiphase interactions in a perforated domain”, J Math Sci, 164:3 (2010), 427  crossref  mathscinet  zmath  scopus  scopus  scopus
    46. D. Cioranescu, A. Damlamian, P. Donato, G. Griso, R. Zaki, “The Periodic Unfolding Method in Domains with Holes”, SIAM J. Math. Anal, 44:2 (2012), 718  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    47. Moussa A.A., Zlaiji L., “Dimension Reduction and Homogenization of Random Degenerate Operators. Part I”, LMS J. Comput. Math., 15 (2012), 1–22  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    48. Briane M. Casado-Diaz J., “Homogenization of Convex Functionals Which Are Weakly Coercive and Not Equi-Bounded From Above”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 30:4 (2013), 547–571  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    49. Hafsa O.A. Mandallena J.-Ph., “On the Relaxation of Variational Integrals in Metric Sobolev Spaces”, Adv. Calc. Var., 8:1 (2015), 69–91  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    50. Zhikov V.V. Pastukhova S.E., “Bloch principle for elliptic differential operators with periodic coefficients”, Russ. J. Math. Phys., 23:2 (2016), 257–277  crossref  mathscinet  zmath  isi  scopus
    51. Kogut P.I., Manzo R., Putchenko A.O., “On approximate solutions to the Neumann elliptic boundary value problem with non-linearity of exponential type”, Bound. Value Probl., 2016, 208  crossref  mathscinet  zmath  isi  scopus
    52. S. I. Markov, N. B. Itkina, “Mnogomasshtabnoe modelirovanie protsessa prosachivaniya odnofaznogo flyuida v poristykh sredakh”, Sib. elektron. matem. izv., 15 (2018), 115–134  mathnet  crossref
    53. N. S. Dairbekov, O. M. Penkin, L. O. Sarybekova, “The Poincaré inequality and $p$-connectedness of a stratified set”, Siberian Math. J., 59:6 (2018), 1024–1033  mathnet  crossref  crossref  isi
    54. Braides A. Piat V.Ch., “Homogenization of Networks in Domains With Oscillating Boundaries”, Appl. Anal., 98:1-2, SI (2019), 45–63  crossref  isi
    55. Chiarini A. Mathieu P., “Singular Weighted Sobolev Spaces and Diffusion Processes: An Example (Due to Vv Zhikov)”, Appl. Anal., 98:1-2, SI (2019), 430–457  crossref  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:899
    Full text:214
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019